Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Having motion problem after taking IBSET tablet. What could be the reason?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1800 Questions
Question
sir, i am taking ib set tablet by doctor's advise daily once. after that no motion for up to every three days ?
Posted Fri, 22 Nov 2013 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 27 minutes later
Brief Answer: Need more information to give a better answer. Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. IBSET is given for irritable bowel syndrome. Did you have abnormal bowel movements along with abdominal pain before you started taking this tablet? What is your question? What would you like to know? Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having motion problem after taking IBSET tablet. What could be the reason? 17 minutes later
thanking you sir for your assistance. No abnormal bowel movements. sir i have only pain what i wrote. after taking the tablet no daily motion and irregular once in three days. before taking tablet i didn't have no motion problem. no digestive trouble. all my recent reports uploaded. after motion trouble i went to the doctor. he gave one medicine Cremadiet. i am taking that daily. but the motion trouble continued. what can i do ? without abnormal bowel movements along with abdominal pain why the doctor prescribe that tablet (ib set)?
 
 
Answered by Dr. Ratnakar Kini 17 hours later
Brief Answer: Detailed answer given below Detailed Answer: Hi, IBSET ( Ramosetron) is usually prescribed for diarrhea predominant irritable bowel syndrome. You need to discuss with your doctor why he has prescribed it. For good bowel movements, cremadiet is a good option. It contains fiber. Continue taking it. Drink lot of water. Eat lot of vegetables and fruits. Good amount of physical activity/exercise is also important. Avoid medications like cough syrup which may worsen constipation. If there is no relief, then other types of laxatives may have to be taken along with this. If still no relief, then you need to undergo tests to find the cause. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having motion problem after taking IBSET tablet. What could be the reason? 32 minutes later
sir, i stopped ib set and continuing cremadiet daily. today onwards no motion trouble. but my main trouble is stomach pain located at appendix place. no appendix ( it is removed 1994) no right kidney ( it is removed 1999) . left kidney is working well. and all other organs working well. all cbp, urine, ct scan, ultra scan are normal. after removing kidney i am suffering with heavy pain at the place of appendix and it is form to right kidney side after some time its locate left kidney side and left front side. mainly it starts and locate near appendix place. i am suffering this pain since 2006. urologist (who kidney removed) no problem. he suggest me go to gastroenterology doctor. i went there. they also tested me. no problems. in 2008 they gave normoxin tablet for 2 months. after taking that some relief for few months. the pain starting suddenly and heavily. taking pain killers (tablets are injections like overan) pain relieves but gas trouble . doctor changed injection Tramadol . i have no gas trouble and relieve from pain. it is only 5 or 6 months. now tramadol also not working. no pain relief. in hyderabad institute of asian gastro entrology , they gave ketorol injection . pain relieved but upto 48 hours full gastric problem. now no gas trouble. no motion trouble today onwards. i submitted all resent reports of cbp, ultra scan, urin tests. all are normal. sir, what is the problem for my pain ? the urologist not detect my problem ? the gastroentrologist not detect my problem? the general medicine md also not detect my problem ? sir what is the solution for my pain ?
 
 
Answered by Dr. Ratnakar Kini 2 days later
Brief Answer: Need some more information. Detailed Answer: Hi, What was the diagnosis done at Asian institute of gastroenterology? What did they say is the cause of pain?
Above answer was peer-reviewed by
 
Follow-up: Having motion problem after taking IBSET tablet. What could be the reason? 17 minutes later
sir, ultra scan abdomin, cbp, urin , kidney function done. all reports showing normal. today i got smamtoch pain again. i went to asian institute of gastroenterology. doctor said that your all reports normal. stop ibset tablet and continue normaxin today onwards daily one tablet. he told (post operative cases) cause is intestine cramps. usually it comes post operative problem ( three surgeries done. one appendix (1994)removing, second urator obstruction repair (major surgery) done by 1995, and third one right kidney removed 1999. since 2000 i getting the pain lower abdominal right side. it comes yearly one are twice. now the pain comes oftenly.
 
 
Answered by Dr. Ratnakar Kini 13 minutes later
Brief Answer: Detailed answer given below Detailed Answer: Hi, Based on the information you have given, even I was thinking in the same lines. Since you have had multiple abdominal surgeries, there are chances that you have developed adhesions and this pain could be due to that. A diagnostic laparoscopic test may be done for evaluation. You can discuss about this with your doctor at Asian Institute of Gastroenterology. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor